Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITES POLYNOMIAL

 

Full Text PDF (461 kb)
Journal of the Indonesian Mathematical Society
Volume 22 Number 1 (April 2016)
MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITES POLYNOMIAL
Khan, M. Adil ( Department of Mathematics, University of Peshawar)
Latif, N. ( Department of Mathematics, Govt. College University)
Pecaric, J. ( Faculty of Textile Technology, University of Zagreb)
Article Info   ABSTRACT
Published date:
03 May 2016
 
The Hermite polynomial and Green function are used to constructthe identities related to majorization type inequalities for convex function. By using  Cebysev functional the bounds for the new identities are found to develop the Gruss and Ostrowski type inequalities. Further more exponential convexity together with Cauchy means is presented for linear functionals associated with the obtained inequalities.
Copyrights © 2016